# SDR IPXA11669255

- Difficulty date: September 2, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD FTG FAIL SAFE STRAP AREA SUSPECT CRACK FOUND,  REMOVE FASTENER FOR NDT CONFIRMATION.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP AT MOST LOWER FASTENER REMOVED AND REINSTALLED IAW EO B767-5350-17922-I, APPENDIX 'D', FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
